Translator Disclaimer
February 2001 On convergence toward an extreme value distribution in C[0,1]
Tao Lin, Laurens de Haan
Ann. Probab. 29(1): 467-483 (February 2001). DOI: 10.1214/aop/1008956340

Abstract

The structure of extreme value distributions in in finite-dimensional space is well known. We characterize the domain of attraction of such extreme-value distributions in the framework of Giné Hahn and Vatan. We intend to use the result for statistical applications.

Citation

Download Citation

Tao Lin. Laurens de Haan. "On convergence toward an extreme value distribution in C[0,1]." Ann. Probab. 29 (1) 467 - 483, February 2001. https://doi.org/10.1214/aop/1008956340

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1010.62016
MathSciNet: MR1825160
Digital Object Identifier: 10.1214/aop/1008956340

Subjects:
Primary: 62F05
Secondary: 60G99

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top